# SDR CALA2025101610186

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 28,634 hours, 10,533 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Part number: 849589
- Part serial: MX771564
- Condition: Leaking
- Location: Hyd
- Part time: 10,737 hours, 4,331 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

HYD PUMP LOW PRESSURE SYS B ENG 2.  HYD PUMP SWITCH IS OFF.  RAN ENG NR 2. HYD PUMP LOW PRESSURE LIGHT ON SYS B ENG 2 & NO PRESSURE IND. R & R ENG 2 EDP IAW AMM 29-11-11.  ENG TEST IAW AMM 71-00-00. OPS CHECK FAILED.  ENG 2 LOW PRESSURE LIGHT REMAINS ON, & SYS B HYD ENG PRESSURE IND DID NOT RISE TO 2800 PSI OR HIGHER. ON INSP FOUND BULKHEAD PRESSURE FITTING AT PYLON BROKEN & PRESSURE HOSE PARTIALLY DISCONNECTED.  R & R NR 2 ENG STRUT PRESSURE DISCONNECT FITTING IAW FIM 29-30 TASK 813. PAR F STEP 5. ALSO REPLACED EDP PRESSURE QUICK DISCONNECT HOSE.  CHECKED CASE DRAIN FILTER IAW AMM 29-11-51-000-801.  FILLED B SYS HYD IAW AMM 29-00-00-900-801. RAN ENG FOR EDP PRESSURE CONFIRM. OPS CHKD GOOD.  EDP PRODUCES 3000 PSI MIN. IAW AMM 20-11-00-860-804.
